# SDR DALA1214550171

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,179 hours, 14,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOUND CRACK INDICATION AT STA  RT 955 FAILSAFE STRAP LOWER HOLE.  CRACK AREA AT STA 955 RT.  REPAIRED AS PER ERA 500195-14AD REV O.
